# SDR KNNA20130422870

- Difficulty date: April 20, 2013
- Submitted: April 22, 2013
- Operation: Air carrier
- Aircraft: N870AG
- Make and model: Boeing 737-400
- Aircraft serial: 23870
- Engine: Cfmint CFM563C
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Part serial: 6881
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT RT ABOVE OVERWING EXITS INOPERATIVE, LT FWD HATCH INOP, ROW 10 OVERHEAD BIN INOP.  FOUND BATTERY NOT SECURED TO BATTERY POWER SUPPLYAT ROW 12 RT ABOVE OVERHEAD BIN, RESECURED BATTERY TO POWER PACK.   R & R BATTERY POWER SUPPLY AT ROW 13, OPS CKS NORMAL.
